# SDR UALA2013032501821

- Difficulty date: March 22, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,477 hours, 12,283 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG 9 O'CLOCK POSITION IGV MISSING TAPE FROM PREVIOUS REPAIR.  TAPE MISSING FROM PREVIOUS APPLICATION REPAIR.  TAPED IGV AT 9 O'CLOCK POS PER AMM.  NO FURTHER DAMAGE NOTED.
